# SDR AWXA0002226

- Difficulty date: August 1, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 65C33940
- Part serial: NSN
- Condition: Corroded
- Location: Bs 294 Lbl 19
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Corrosion on top of floor beam BS 294 LBL 19C: Repaired floor beam IAW B737-300 SRM 53-10-51 pgs 220-223
